Allergy Relief

21 items

sunmark® PM Pain Relief, 40/BT

PRODUCT FEATURES: 200 mg of ibuprofen and 38 mg of diphenhdramine citrate per caplet NSAID pain r...

PRODUCT FEATURES: 200 mg of ibuprofen and 38 mg of diphenhdramine citrate per caplet NSAID pain reliever and nighttime sleep-aid Compare to active ingredients in Advil® PM caplets 40 caplets per bottle Advil is a registered trademark of Pfizer Consumer Healthcare PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348087359PRODUCT ID: 65672700BRAND: sunmark® PMUPC: 010939209443GENERIC DRUG CODE: 98268SHIPPING INFORMATION:HEIGHT: 2 InchWIDTH: 2 InchDEPTH: 3 InchWEIGHT: .1 lbs.

$7.28

sunmark® Loratadine allergy relief, 90/EA

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in C...

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in Claritin 90 tablets per bottle Claritin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348081813PRODUCT ID: 17852700BRAND: sunmark®ACTIVE INGREDIENTS: LoratadineCONTAINER TYPE: BoxDOSAGE FORM: TabletLATEX FREE INDICATOR: Not Made with Natural Rubber LatexSTRENGTH: 10 mg StrengthVOLUME: 90 per BoxSHIPPING INFORMATION:HEIGHT: 1.5 InchW...

$5.24

sunmark® Loratadine allergy relief, 30/EA

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in C...

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in Claritin 10 tablets per bottle Claritin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348081845PRODUCT ID: 92692700BRAND: sunmark®ACTIVE INGREDIENTS: LoratadineCONTAINER TYPE: BoxDOSAGE FORM: TabletLATEX FREE INDICATOR: Not Made with Natural Rubber LatexSTRENGTH: 10 mg StrengthVOLUME: 30 per BoxSHIPPING INFORMATION:HEIGHT: 1.75 Inch...

$4.26

sunmark® Loratadine allergy relief, 10/EA

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in C...

PRODUCT FEATURES: 10 mg of loratadine per allergy relief tablet Compare to active ingredient in Claritin 10 tablets per box Claritin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348081801PRODUCT ID: 80812700BRAND: sunmark®ACTIVE INGREDIENTS: LoratadineCONTAINER TYPE: BoxDOSAGE FORM: TabletLATEX FREE INDICATOR: Not Made with Natural Rubber LatexSTRENGTH: 10 mg StrengthVOLUME: 10 per BoxSHIPPING INFORMATION:HEIGHT: .7 InchWIDTH...

$3.72

sunmark® Loratadine Syrup for Allergy Relief, 1/BT

PRODUCT FEATURES: Fruit-flavored loratadine syrup for children 2 years and older 5 mg loratadine ...

PRODUCT FEATURES: Fruit-flavored loratadine syrup for children 2 years and older 5 mg loratadine per 5 mL dose Compare to active ingredient in Children’s Claritin® Syrup 24-Hour 4 fl oz Claritin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348063634PRODUCT ID: 36342700BRAND: sunmark®ACTIVE INGREDIENTS: LoratadineCONTAINER TYPE: BottleDOSAGE FORM: Oral SolutionFLAVOR: FruitSTRENGTH: 5 mg /5 mLVOLUME: 4 oz.SHIPPING INFORMATION...

$9.98

sunmark® Fluticasone Nasal Spray, 1/EA

PRODUCT FEATURES: 50 mcg of fluticasone propionate (glucocorticoid) per metered spray Compare to ...

PRODUCT FEATURES: 50 mcg of fluticasone propionate (glucocorticoid) per metered spray Compare to active ingredient in Flonase Allergy Relief 120 metered sprays per bottle Flonase is a registered trademark of GlaxoSmithKline PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348018229PRODUCT ID: 92282700BRAND: sunmark® 24 HourACTIVE INGREDIENTS: Fluticasone Propionate (Glucocorticoid)DOSAGE FORM: Nasal SpraySTRENGTH: 50 mcgVOLUME: 0.54 oz.SHIPPING INFORMATION:HEIGHT: 2 InchWIDTH: 3....

$41.23

sunmark® Fluticasone Nasal Spray, 1/EA

PRODUCT FEATURES: 50 mcg of fluticasone propionate (glucocorticoid) per metered spray Compare to ...

PRODUCT FEATURES: 50 mcg of fluticasone propionate (glucocorticoid) per metered spray Compare to active ingredient in Flonase Allergy Relief 60 metered sprays per bottle Flonase is a registered trademark of GlaxoSmithKline PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348018243PRODUCT ID: 28572700BRAND: sunmark®UPC: 01093976444ACTIVE INGREDIENTS: Fluticasone Propionate (Glucocorticoid)DOSAGE FORM: Nasal SprayPROP 65 WARNING: Cancer and Reproductive Harm – www.P65Warnings.ca.g...

$15.33

sunmark® Children's Allergy Relief, 1/EA

PRODUCT FEATURES: 5 mg of loratadine per 5 mL dose Compare to active ingredient in Children's Cla...

PRODUCT FEATURES: 5 mg of loratadine per 5 mL dose Compare to active ingredient in Children's Claritin® 4 fl oz of sugar-free grape flavor oral solution Children's Claritin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 70677002901PRODUCT ID: 39832700BRAND: sunmark®ACTIVE INGREDIENTS: LoratadineDOSAGE FORM: Oral SolutionFLAVOR: Grape FlavorSTRENGTH: 5 mg / 5 mL StrengthVOLUME: 4 oz.SHIPPING INFORMATION:HEIGHT: 4 InchWIDTH: 3 Inch...

$9.98

sunmark Antihistamine, 14/BT

PRODUCT FEATURES: 24-hour allergy relief 10 mg of cetirizine hydrochloride per tablet Compare to ...

PRODUCT FEATURES: 24-hour allergy relief 10 mg of cetirizine hydrochloride per tablet Compare to active ingredient in Zyrtec® 14 tablets per bottle McNeil Consumer Healthcare, division of Johnson & Johnson Consumer PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 70677005701PRODUCT ID: 75712700BRAND: sunmark®ACTIVE INGREDIENTS: Cetirizine HClCONTAINER TYPE: BoxDOSAGE FORM: TabletSTRENGTH: 10 mg StrengthVOLUME: 14 per BoxSHIPPING INFORMATION:HEIGHT: 1 InchWIDTH: 3.5 InchDEPTH: 4...

$6.52

sunmark® Allergy Relief, 24/BT

PRODUCT FEATURES: Antihistamine Each tablet contains 4 mg of chlorpheniramine maleate Compare to...

PRODUCT FEATURES: Antihistamine Each tablet contains 4 mg of chlorpheniramine maleate Compare to active ingredient in Chlor-Trimeton® 24 tablets per box Chlor-Trimeton is a registered trademark of Merck PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348022504PRODUCT ID: 91902700BRAND: sunmark®ACTIVE INGREDIENTS: Chlorpheniramine MaleateCONTAINER TYPE: BoxDOSAGE FORM: TabletSTRENGTH: 4 mg StrengthVOLUME: 24 per BoxSHIPPING INFORMATION:HEIGHT: .8 InchWIDTH: 4 InchDEPTH: 3 InchWE...

$2.51

Percogesic® Pain Relief, 1/BT

PRODUCT FEATURES: For the temporary relief of minor aches and pains due to: headache, backache, m...

PRODUCT FEATURES: For the temporary relief of minor aches and pains due to: headache, backache, muscular aches, arthritis pain, colds, flu, fever, toothache, premenstrual and menstrual cramps 90 tablets per bottle PRODUCT SPECIFICATIONS:VENDOR: Medtech LaboratoriesVENDOR NUMBER: 75137000495PRODUCT ID: 54242700BRAND: Percogesic®UPC: 375137004956GENERIC DRUG CODE: 28617SHIPPING INFORMATION:HEIGHT: 1.8 InchWIDTH: 3 InchDEPTH: 3.8 InchWEIGHT: .12 lbs.

$11.40

Zyrtec® Allergy Relief, 1080/CS

PRODUCT FEATURES: Antihistamine 10 mg Cetirizine hydrochloride 24 hour relief of sneezing, runny ...

PRODUCT FEATURES: Antihistamine 10 mg Cetirizine hydrochloride 24 hour relief of sneezing, runny nose, itchy, watery eyes, itchy throat or nose 45 tablets per bottle PRODUCT SPECIFICATIONS:VENDOR: Johnson & Johnson ConsumerVENDOR NUMBER: 30312547204386PRODUCT ID: 31902720GTIN: 30312547204386ACTIVE INGREDIENTS: Cetirizine HClCONTAINER TYPE: BottleDOSAGE FORM: TabletSTRENGTH: 10 mg StrengthVOLUME: 45 per BottleSHIPPING INFORMATION:HEIGHT: 10.2 InchWIDTH: 7.4 InchDEPTH: 13.4 InchWEIGHT: 2.5 ...

$900.06